Access count of this item: 155

Files in This Item:
File Description SizeFormat 
1551-07.pdf598.09 kBAdobe PDFView/Open
Title: Dynamics of an SIS epidemic model with general incidence rate and treatment(Theory of Biomathematics and its Applications III)
Authors: Zhang, Xu
Liu, Xianning
Keywords: SIS
Backward bifurcation
Global stability
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 35
End page: 40
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.